A decoupling property of some Poisson structures on Mat n × d (C) × Mat d × n (C) supporting GL (n, C) × GL (d, C) Poisson-Lie symmetry

Fairon, Maxime, Fehér, László Gyula: A decoupling property of some Poisson structures on Mat n × d (C) × Mat d × n (C) supporting GL (n, C) × GL (d, C) Poisson-Lie symmetry.
JOURNAL OF MATHEMATICAL PHYSICS, 62 (3). Terjedelem: 15-Azonosító: 033512. ISSN 0022-2488 (2021)

[img] Text
Fairon-FeherinJMP2021.pdf - Published Version
Restricted access: Registered users only

Download (1MB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF MATHEMATICAL PHYSICS
Date: 2021
Volume: 62
Number: 3
Page Range: Terjedelem: 15-Azonosító: 033512
ISSN: 0022-2488
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 31951451
DOI id: https://doi.org/10.1063/5.0035935
Date Deposited: 2021. Jun. 03. 13:15
Last Modified: 2021. Jun. 03. 13:15
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21563

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year